Conditional expectations for derivatives of certain stochastic flows
Séminaire de probabilités de Strasbourg, Volume 27 (1993), p. 159-172
@article{SPS_1993__27__159_0,
     author = {Elworthy, Kenneth David and Yor, Marc},
     title = {Conditional expectations for derivatives of certain stochastic flows},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {27},
     year = {1993},
     pages = {159-172},
     zbl = {0795.60046},
     mrnumber = {1308561},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1993__27__159_0}
}
Elworthy, Kenneth David; Yor, Marc. Conditional expectations for derivatives of certain stochastic flows. Séminaire de probabilités de Strasbourg, Volume 27 (1993) pp. 159-172. http://www.numdam.org/item/SPS_1993__27__159_0/

[A] Arnold, L. : A formula connecting sample and moment stability of linear stochastic systems. SIAM J. -App. Math. 44, p. 793-802 (1984). | MR 750951 | Zbl 0561.93063

[E1] Elworthy, K.D. : Stochastic Differential Equations on Manifolds. Cambridge University Press, Cambridge : 1982. | MR 675100 | Zbl 0514.58001

[E2] Elworthy, K.D. : Stochastic flows on Riemannian manifolds. In : Diffusion Processes and Related Problems in Analysis, vol. II (M.A. Pinsky and V. Wihstutz, eds), p. 37-72. Progress in Probability n° 27. Birkhaüser (1992). | MR 1187983 | Zbl 0758.58035

[E3] Elworthy, K.D. : Geometric aspects of diffusions on manifolds. In : Ecole d'Eté de Probabilités de Saint-Flour, XV-XVII, 1985-1987 (P.L. Hennequin, ed.), p. 276-425. Lecture Notes in Maths. n° 1362, Springer (1987). | MR 983375 | Zbl 0658.58040

[E4] Elworthy, K.D. : Stochastic Differential Geometry. Tables Rondes de St Chéron (Janvier 1992). Bull. Sci. Maths. (1993). | MR 1205409 | Zbl 0777.60060

[ERI] Elworthy, K.D., Rosenberg S. : Generalized Bochner theorems and the spectrum of complete manifolds. Acta. App. Math. 12, p. 1-33 (1988). | MR 962879 | Zbl 0677.58046

[ERII] Elworthy, K.D., Rosenberg S. : Manifolds with wells of negative curvature Invent. Math., vol. 103, p. 471-495 (1991). | MR 1091615 | Zbl 0722.53033

[G] Goldberg, S.I. : Curvature and Homology. Academic Press, 1962. | MR 139098 | Zbl 0105.15601

[JY] Jacod J., Yor, M. : Etude des solutions extrémales, et représentation intégrale des solutions pour certains problèmes de martingales. Zeit. für Wahr. 38, 1977, p. 83-125. | MR 445604 | Zbl 0346.60032

[K] Kusuoka, S. : Degree theorem in certain Wiener Riemannian manifolds. In : Stochastic Analysis ; Proceedings, Paris 1987. (Métivier, S. Watanabe, eds), p. 93-108. Lecture Notes in Maths.1322. Springer (1988). | MR 962866 | Zbl 0648.58038

[KN] Kobayashi, S., Nomizu, K. : Foundations of Differential Geometry. Vol. II. Interscience, J. Wiley and Sons (1969). | MR 238225 | Zbl 0175.48504

[L] Li- (Xue-Mei) : Stochastic flows on non-compact manifolds. Ph. D. Thesis. Warwick University (1992).

[PW] Price, G.C., Williams, D. : Rolling with "slipping", I. Sém. de Probabilités XVII, Lect. Notes in Maths.986, p. 194-197. Springer (1983). | Numdam | MR 770411 | Zbl 0524.60062